# SDR DALA2023103008887

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 90,104 hours, 16,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 WHILE WORKING WORK CARD 3350-7453 FOUND BATTERY PACK M6759 WOULD NOT TAKE CHARGE. CORRECTIVE ACTION: R/R BATTERY PACK M6759 PER B767 AMM 33-51-07. OPS CHK GOOD (9890527)
